# SDR 07FDEA00324

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON LT INBOARD FLAP ON TOP SKIN CLOSE TO TRACK 2 RIB 7.  REPAIR WAS PERFORMED IAW RAS/FOK/064/2003 ISSUE B.
